# SDR ASAA2020032732564

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 36,144 hours, 10,447 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 3250453010
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG HMU SOL PLUG BACKSHELL LOOSE. GROUNDED - YES. REMOVED & REPLACED MW0312 HARNESS. OPS CK GOOD. REF B737-800 IPC 71-51-03-01A & B737-800 AMM 71-51-03.
